MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3949/ccjm.57.4.357

Медицинская библиотека · Cleveland Clinic journal of medicine · 1990

Methemoglobinemia from topical benzocaine.

Grum D F, Rice T W

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute cyanosis and methemoglobinemia developed following topical application and partial ingestion of benzocaine for esophagogastroduodenoscopy. A diagnosis of acute toxic methemoglobinemia should be considered when cyanosis, with or without neurologic symptoms, occurs following the use of local anesthetics in the absence of cardiopulmonary disease. Laboratory tests should include oxygen saturation and methemoglobin concentration. Management includes supplemental oxygen administration and intravenous methylene blue.

Для цитирования: Grum D F, Rice T W. Methemoglobinemia from topical benzocaine.. Cleveland Clinic journal of medicine. 1990. DOI: 10.3949/ccjm.57.4.357.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.